# SDR VTZA96160

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 908
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Press Sw
- Part number: 8659566
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/CLE - FLT 6552 - DURING TAKEOFF AT 2200 HRS ON 4-21-96, ABORTED THE TAKEOFF DUE TO THE LEFT BETA LIGHT ILLUMINATING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE BETA PRESSURE SWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
